# SDR SWIA201641869

- Difficulty date: January 14, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 34,304 hours, 28,473 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR TWO FWD STOPS CHAFED, FUSELAGE SIDE.  REPLACED LT AND RT AVIONICS DOOR STOP FITTINGS, WITH FACTORY NEW PARTS. PN:601R3843-1, LT AND RT FWD AVIONICS DOOR STOPS IAW SRM.
